MAUDE Adverse Event Report: PROGAV 2.0 SYS W/SA25 A.CONTROL RESERV.; HYDROCEPHALUS MANAGEMENT

PROGAV 2.0 SYS W/SA25 A.CONTROL RESERV.; HYDROCEPHALUS MANAGEMENT
Model Number FX463T
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: on the basis of juristic requirements we have to get the personal request by the surgeon as a step of safeguard.Unfortunately we did not receive a consent.An official release is missing for the investigation of the product.For this reason, we returned the product for our discharge without examination.Result: we can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 sys w/sa25 a.Control reserv.(# fx463t) was implanted during a procedure performed on unknown date.According to the complainant, the valve was believed to be blocked postoperatively.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.Patient height : 185 cm.

Brand Name
PROGAV 2.0 SYS W/SA25 A.CONTROL RESERV.
Common Device Name
HYDROCEPHALUS MANAGEMENT
MDR Report Key12748392
Report Number3004721439-2021-00715
Device Sequence Number14572989
Product Code JXG
UDI-Device Identifier04041906137199
UDI-Public4041906137199
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberFX463T
Device Catalogue NumberFX463T
Device Lot Number20029350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight80